# SDR HALA0301140

- Difficulty date: December 5, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNTS OF METAL FUZZ ON CHIP DETECTOR FOUND, NR 2 ENGINE.  REMOVED NR 2 ENGINE PER HAL M144-717, 717 ENGINE REMOVAL.  (M)
